Ringing in ears after taking Viagra?

Answers (1)

19 Feb 2011

At times when I am a little congested and take viagra, I too will get some ringing in my ears. When my head gets tight and nose stuffed up I will often have some ringing with or without viagra. Usually goes away once I get my head unstuffed or the viagra wears off.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What is the significance of persistant ringing in the ears while taking zoloft?

ringing in the ears while taking zoloft falls under the category of notify your doctor immediately. Why is this and is it serious

1 answer 19 Nov 2010

Why is ringing in the ears a side effect of hydroxychloroquine?

Under 'side effects contact doctor immediatly' its warns of ringing in the ears. If the ringing is occasional or constant? Is there a risk ...

1 answer 25 Feb 2011

I take Xanax why doesn't it help take away the ringing in my ears ?

Do I need to take a stronger dose ? I take .25 2-3 times a day. Also my husband has it & we both take Nexuim for stomach problems,I read where ...

1 answer 9 Mar 2011

Benicar HCT - has anyone experienced dizziness and ringing in the ears?

I just started taking the Benicar 40/HCT 25 (4) days ago after having been on Losartin xsfor several years. I am experiencing dizziness, but am also ...

1 answer 24 Sep 2012

Macrobid - microbid can it cause ring in the ears..i took it for 15 days , I got dizzy and and?

... wobbly and weak, I have ringing in my ears a week now,will it go way, the ringing in my ears, it is driving my crazy Jessie 10

1 answer 26 Apr 2014